# SDR AALA20170208003

- Difficulty date: February 8, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 93,417 hours, 14,962 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOORBEAM AT BS 1197 AND RBL 40.  REPAIRED FLOORBEAM IAW SRM 53-00-07, 51-40-02, 51-20-01, AND DWG 146T1206.
